We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Ibumax P Suspension 60 Ml

Ibumax P Suspension 60 Ml

IBUMAX P

    • Rs. 32.33


    USES :

    Diclofenac is used for stiffness, swelling, and joints pain caused by arthritis. It is also used for the acute and chronic treatment of symptoms of osteoarthritis. Diclofenac is used as an analgesic in some minor surgeries such as dental. Paracetamol is used to reduce fever, pain, and inflammation. Paracetamol is used in the treatment of feverish cold and for headache relief. The drug is known to be beneficial in treating conditions such as muscle aches, arthritis, backache, etc.

    How does the drug work?

    Diclofenac is an NSAID used to reduce inflammation and as a pain reliever. The anti-inflammatory effects are due to inhibition of cyclooxygenase (COX-1 and COX-2). This in turn, inhibits prostaglandin synthesis. Inhibition of the prostaglandin synthesis results in analgesic effects of diclofenac. A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever.

    What are the common side effect?

    The common side effects of diclofenac are stomach upset, constipation, discomfort, drowsiness, decrease in urine output, increased bleeding time, itching of skin, epidermal necrolysis, renal dysfunction. The common side effects observed are an allergic reaction which involves swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, and agitation. It also causes lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients.

    Important Information for use

    • People with bone marrow depression should not use Zepcar CR medicine.

    • Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.

    • Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.

    • Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.

    • Continue the Zepcar CR medication for the full length prescribed by the doctor.

    • Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.

    • Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.

    • Do not take grapefruit juice while using Zepcar CR.

    FAQs :Diclofenac

    1. What are different dosage forms available for diclofenac other than tablet form? Diclofenac is available in different forms such as injectables, topical applicators (powder or ointment), and capsule form.

    2. Is there any alteration in weight with the use of diclofenac tablet? You may reduce weight, as loss of appetite is one of the common diclofenac side effects.

    3. What are the symptoms of overdose? You may have blurred vision, altered consciousness, confusion, depression. To avoid these side effects use the medicine diclofenac as directed by the doctor.

    4. Is diclofenac safe for the children below 12 years of age? No, it is not recommended to take diclofenac tablet for the children younger than 18 years of age.

    5. What should I avoid when using medicine diclofenac? Avoid using other NSAID’s. Do not drink alcohol. Do not use diclofenac if you are allergic to diclofenac. Paracetamol

    1. Is paracetamol a medicine for toothache? Yes. Paracetamol reduces mild to moderate tooth pain.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice if you are an alcoholic, or if you have any reported problems of liver diseases. This is because paracetamol can worsen an existing liver condition.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? If you identify adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain, then you might have taken an overdose of the drug.

    You may also like